# SDR MZZA96143

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Channel
- Part number: CORRODED
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STRINGER STRINGER 30 TIE CHANNEL AT BS 950 BULKHEAD.  THE CORRODED STRINGER TIE CHANNEL WAS REMOVED AND REPLACED WITH NEW STRINGER TIE CHANNEL PER B 727 SRM 51-30-2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809747 (SEQ NR 01072).  (M)
